Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS Memphis, TN

March 31, 2015Hardeman County, McNairy County, Tennessee

NWS Memphis, TN issued this flash flood warning at Mar 31, 2015, 10:32 PM CDT for Hardeman County, McNairy County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2015, 10:32 PM CDT (03:32 UTC)
Expired
Apr 1, 2015, 1:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Hardeman County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 123 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1687 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WGUS54 KMEG 010332
FFWMEG
TNC069-109-010630-
/O.NEW.KMEG.FF.W.0009.150401T0332Z-150401T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...
  SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWESTERN TENNESSEE...

* UNTIL 130 AM CDT

* AT 1032 PM CDT...FIRE DEPARTMENT ESTIMATES 4 TO 6 INCHES OF RAIN
  HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORINTH...SELMER...BIG HILL POND STATE PARK...POCAHONTAS...BETHEL
  SPRINGS...EASTVIEW...MICHIE...GUYS...RAMER...HORNSBY...
  STANTONVILLE...CYPRESS...CAFFEY...CHAMBERS...MARTIN CAMP...LACY...
  CHEWALLA...TULU...PEBBLE HILL AND ACTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3500 8838 3499 8857 3500 8885 3526 8885
      3518 8837

$$
1 follow-up statement
234 
WGUS74 KMEG 010516
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 AM CDT WED APR 1 2015

TNC069-109-010526-
/O.CAN.KMEG.FF.W.0009.000000T0000Z-150401T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCNAIRY TN-HARDEMAN TN-
1216 AM CDT WED APR 1 2015

...THE FLASH FLOOD WARNING FOR MCNAIRY AND SOUTHEASTERN HARDEMAN
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3500 8838 3499 8857 3500 8885 3526 8885
      3518 8837

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 6:59 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 31, 6:59 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
659 PM CDT TUE MAR 31 2015

.DISCUSSION...

UPDATED FOR THE 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 536 PM CDT TUE MAR 31 2015/

UPDATE...

UPDATED TO ADD SEVERE THUNDERSTORM WATCH FOR EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE THROUGH 10
PM CDT.

DISCUSSION...

A SECONDARY SHORTWAVE UPSTREAM ACROSS EASTERN KANSAS AND WESTERN
MISSOURI WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING. THERE HAS
BEEN A RECENT UPSWING IN CONVECTION ACROSS NORTHEAST ARKANSAS INTO
NORTHWEST TENNESSEE. THE AIRMASS TO THE SOUTH OF THIS ONGOING
THUNDERSTORM ACTIVITY IS INCREASINGLY MORE UNSTABLE WITH LATEST
MESOANALYSIS INDICATING MLCAPE VALUES BETWEEN 1000-1500
J/KG...ALONG WITH MID LEVEL LAPSE RATES AROUND 7.0
C/KM...ESPECIALLY NEAR THE INTERSTATE 40 CORRIDOR. AS
THUNDERSTORMS MOVE SOUTHEAST THROUGH THE EVENING THEY SHOULD
INTENSIFY AND MAY BECOME SEVERE. THE GREATEST SEVERE WEATHER
THREAT THIS EVENING WILL BE LARGE HAIL.

FURTHER SOUTH...THE LEAD SHORTWAVE CONTINUES TO MOVE EAST WITH
ISOLATED SEVERE STORMS STILL MOVING ACROSS PORTIONS OF NORTHEAST
MISSISSIPPI. THE AIRMASS IN THESE AREAS REMAINS UNSTABLE WITH
LARGE HAIL A CONTINUED THREAT. INSTABILITY OVER THESE LOCATIONS
SHOULD WANE EARLY THIS EVENING WITH THE THREAT FOR SEVERE WEATHER
IN THESE LOCATIONS ENDING AROUND SUNSET.

IN BETWEEN ACROSS FAR NORTH MISSISSIPPI...AN OUTFLOW BOUNDARY FROM
THE SOUTHERN CONVECTION HAS LIFTED NORTH AND STABILIZED THE
AIRMASS WHERE THERE REMAINS NO SEVERE THUNDERSTORM WATCH. NORTHERN
STORMS SHOULD PROGRESS SOUTHWARD INTO THESE LOCATIONS LATER THIS
EVENING BUT SHOULD BE IN THE PROCESS OF WEAKENING WITH LOSS OF
BETTER DAYTIME CONVECTION. THIS WILL BE MONITORED CLOSELY THOUGH
THROUGH THE EVENING AND MAY BE ADDED BACK INTO THE NORTHERN WATCH
IF NEEDED.

UPDATED ZONES AND GRIDS HAVE BEEN SENT ALONG WITH HAZARDS. PLAN TO
UPDATE THE HAZARDOUS WEATHER OUTLOOK SHORTLY.

JLH

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT TUE MAR 31 2015/

DISCUSSION...
AN UNSTABLE GULF AIRMASS PREVAILED OVER THE MIDSOUTH THIS AFTERNOON.
GOES WATER VAPOR IMAGERY SHOWED A DISTINCT MIDLEVEL SHORTWAVE
ENTERING AR FROM OK WHICH HAS HELPED TO FURTHER DESTABILIZE THE
ATMOSPHERE. 12Z LZK SOUNDING SHOWED STEEP MIDLEVEL LAPSE RATES
PRIOR SHORTWAVE ARRIVAL...NEARLY DRY ADIABATIC FROM 740MB UP TO
575MB. MINUS 20C LEVELS WERE IMPRESSIVELY LOW AT 19.3KFT. 18Z NAM
SOUNDINGS SHOWED DOWNSTREAM SURFACE- BASED CAPE VALUES OF 2000 TO
2500 J/KG OVER NORTH MS AT 21Z...WITH LIMITED CINH.

EXPECT THUNDERSTORMS TO CONTINUE OVER NORTH MS THROUGH THE EARLY
TO MIDDLE EVENING... BEFORE THE SHORTWAVE EXITS AND THE BOUNDARY
LAYER STABILIZES. THUNDERSTORM CHANCES WILL LIKELY INCREASE OVER
NORTHEAST AR THIS EVENING...AS A MORE SUBTLE NORTHWEST FLOW
SHORTWAVE DROPS INTO SOUTHERN MO. THESE STORMS WOULD LIKELY BECOME
ROOTED IN AN ELEVATED UNSTABLE LAYER AND MOVE SOUTHEAST INTO
WEST TN AND NORTHEAST MS DURING THE LATE EVENING/EARLY OVERNIGHT.

WEDNESDAY MAY SEE STRONGER CONVECTIVE CAPPING UNDER SHORTWAVE
RIDGING ALOFT. ANY STORM THAT MANAGES TO BREAK THE CAP COULD TAP
INTO SOME IMPRESSIVE INSTABILITY...WITH 18Z/31 NAM SHOWING
3500-4000 J/KG OF SURFACED BASED CAPE OVER THE EASTERN AR AND
NORTHWEST MS DELTA.

UPPER LEVEL HEIGHTS WILL BEGIN FALLING THURSDAY...WITH THE
APPROACH OF A MIDLEVEL SHORTWAVE THROUGH THE LOWER AND MIDDLE MS
RIVER VALLEY. THIS WILL WEAKEN CONVECTIVE INHIBITION FROM EAST
CENTRAL AR THROUGH WEST TN THURSDAY AFTERNOON. THURSDAY NIGHT WILL
SEE A SLOW MOVING SURFACE COLD FRONT DROPPING THROUGH THE OZARKS.
FRONTAL SPEED SHOULD INCREASE ON FRIDAY...WITH SYNOPTIC SCALE
HEIGHT FALLS MOVING INTO THE LOWER AND MIDDLE MS RIVER VALLEY.
PREFRONTAL AND POST FRONTAL SURFACE WINDS MAY APPROACH WIND
ADVISORY CRITERIA.

DRY MIDCONTINENTAL SURFACE HIGH PRESSURE WILL SETTLE INTO THE
MIDSOUTH SATURDAY...WITH LOW HUMIDITIES...SUNNY SKIES AND LIGHT
WINDS. LOW LEVEL RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE
DEPARTING SURFACE RIDGE MAY BRING SUFFICIENT INSTABILITY INTO THE
DELTA FOR A FEW THUNDERSTORMS SUNDAY AFTERNOON.

PWB

&&

.AVIATION...

00Z TAF CYCLE

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE
TAF SITES THROUGH MID EVENING WITH PREVAILING VFR CIGS WITH
TEMPORARY REDUCTIONS OF CIGS/VSBYS IN CONVECTION. MOST OF THE
CONVECTION SHOULD DIMINISH PRIOR TO 01/05Z WITH MAINLY VFR CIGS.

LOWER LEVEL STRATUS AND FOG WITH MVFR CIGS/VSBYS SHOULD REDEVELOP
AT KMEM...KJBR...AND KTUP TOWARDS 01/09Z AND PERSIST THROUGH EARLY
WEDNESDAY. THIS MVFR CLOUD COVER SHOULD MIX OUT BY MID MORNING
WITH VFR CIGS EXPECTED INTO THE AFTERNOON.

SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP BY WEDNESDAY AFTERNOON
WITH REINTRODUCTION OF POTENTIAL MVFR CIGS/VSBYS IN ANY
CONVECTION.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 31, 6:43 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT TUE MAR 31 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
643 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH THIS EVENING. THE PRIMARY RISK WITH ANY SEVERE STORMS WILL
BE LARGE HAIL. VERY LARGE HAIL TO GOLFBALL SIZE OR GREATER WILL BE
POSSIBLE WITH THE STRONGEST STORMS EARLY THIS EVENING. THE SEVERE
WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ADDITIONAL CHANCES FOR SEVERE WEATHER ON WEDNESDAY
AFTERNOON AND AGAIN ON THURSDAY. SEVERE THUNDERSTORM CHANCES WILL INCREASE
AREAWIDE WITH THE PASSAGE OF A COLD FRONT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS THE
MID SOUTH AND WILL BE POSSIBLE AT TIMES THROUGH THE REMAINDER OF
THIS WEEK. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE VIA PHONE OR SOCIAL
MEDIA.

JLH

In the hours before

Local storm report, Mar 31, 9:42 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 SW WATER VALLEY       34.08N 89.73W
03/31/2015  E1.00 INCH       YALOBUSHA          MS   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WATER VALLEY.

0328 PM     HAIL             LAMBROOK                34.33N 90.97W
03/31/2015  E1.75 INCH       PHILLIPS           AR   PUBLIC

            GOLF BALL SIZE HAIL IN LAMBROOK, AR.

0350 PM     HAIL             6 W BRUCE               33.99N 89.45W
03/31/2015  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER SIZE HAIL IN BRUCE.

0400 PM     HAIL             6 WSW CLARKSDALE        34.17N 90.67W
03/31/2015  E2.75 INCH       COAHOMA            MS   PUBLIC

            BASEBALL SIZE HAIL NEAR CLARKSDALE.

0431 PM     HAIL             WATER VALLEY            34.16N 89.63W
03/31/2015  E1.75 INCH       YALOBUSHA          MS   BROADCAST MEDIA

            GOLF BALL SIZE HAIL NEAR WATER VALLEY.

0530 PM     HAIL             NEW ALBANY              34.49N 89.02W
03/31/2015  E1.00 INCH       UNION              MS   PUBLIC

            DIME TO QUARTER SIZE HAIL IN NEW ALBANY.

0545 PM     HAIL             RECTOR                  36.26N 90.29W
03/31/2015  E1.00 INCH       CLAY               AR   PUBLIC

            DIME TO QUARTER SIZE HAIL NEAR RECTOR.

0605 PM     HAIL             12 NE NEW ALBANY        34.61N 88.87W
03/31/2015  E2.00 INCH       TIPPAH             MS   PUBLIC

            HEN EGG SIZE HAIL NORTHEAST OF NEW ALBANY

0610 PM     HAIL             BALDWYN                 34.50N 88.63W
03/31/2015  E1.75 INCH       LEE                MS   PUBLIC

            GOLF BALL SIZE HAIL NEAR DRY CREEK ROAD.

0618 PM     HAIL             4 SE SELMER             35.13N 88.54W
03/31/2015  E1.25 INCH       MCNAIRY            TN   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN SELMER

0625 PM     FLASH FLOOD      PICKWICK DAM            35.05N 88.25W
03/31/2015                   HARDIN             TN   PUBLIC

            WARNING THIS REPORT IS OLD AND NOT VALID. THIS REPORT WAS
            ENTERED IN ERROR.

0640 PM     HAIL             15 S SAVANNAH           35.01N 88.24W
03/31/2015  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

            PENNY SIZE HAIL FELL FOR ABOUT 5 MINUTES.

0810 PM     HAIL             KENNETT                 36.24N 90.05W
03/31/2015  E0.88 INCH       DUNKLIN            MO   LAW ENFORCEMENT

            MULTIPLE REPORTS OF NICKEL SIZE HAIL IN KENNETT.

0927 PM     TSTM WND DMG     HOLLYWOOD               36.05N 90.19W
03/31/2015                   DUNKLIN            MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN HOLLYWOOD.

&&

AJC
Local storm report, Mar 31, 9:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             2 SW HARRISBURG         35.54N 90.75W
03/31/2015  E0.88 INCH       POINSETT           AR   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR HARRISBURG.

&&

AJC
Special weather statement, Mar 31, 10:04 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT TUE MAR 31 2015

MSZ003>006-009-TNZ090>092-010400-
BENTON MS-TISHOMINGO MS-TIPPAH MS-ALCORN MS-PRENTISS MS-HARDEMAN TN-
MCNAIRY TN-HARDIN TN-
1004 PM CDT TUE MAR 31 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1100 PM CDT FOR...

NORTHEASTERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTH CENTRAL TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDEMAN COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHERN MCNAIRY COUNTY IN SOUTHWESTERN TENNESSEE...
SOUTHWESTERN HARDIN COUNTY IN SOUTHWESTERN TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
$UNITS NORTHEAST OF LAGRANGE AT 957 PM CDT...MOVING SOUTHEAST AT 40
MPH.

PEOPLE IN NORTHEASTERN BENTON...NORTHERN TISHOMINGO...NORTH CENTRAL
TIPPAH...ALCORN...NORTHEASTERN PRENTISS...SOUTHERN HARDEMAN...
SOUTHERN MCNAIRY AND SOUTHWESTERN HARDIN COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHERN MISSISSIPPI AND SOUTHWESTERN TENNESSEE.

LAT...LON 3501 8820 3492 8816 3489 8810 3467 8813
      3500 8919 3529 8918 3501 8809
TIME...MOT...LOC 0257Z 312DEG 34KT 3514 8912
Local storm report, Mar 31, 10:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             WEINER                  35.62N 90.90W
03/31/2015  E1.00 INCH       POINSETT           AR   PUBLIC

            QUARTER SIZE HAIL NEAR WEINER.

&&

AJC
Local storm report, Mar 31, 10:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             1 N WHITEHALL           34.78N 90.55W
03/31/2015  E1.50 INCH       LEE                AR   TRAINED SPOTTER

            PING PONG SIZE HAIL NEAR WHITEHALL

&&

AJC
Local storm report, Mar 31, 10:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      3 E WHITEHALL           34.76N 90.50W
03/31/2015                   LEE                AR   AMATEUR RADIO

            WIDESPREAD FLOODING NEAR WHITEHALL.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:01 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood44 min
Mar 31, 7:31 PM CDTSevere Thunderstorm WarningMEGLauderdale44 min
Mar 31, 7:36 PM CDTFlash Flood WarningMEGChester, Hardeman, McNairy3 hr
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy53 min
Mar 31, 7:39 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Mar 31, 7:47 PM CDTSevere Thunderstorm WarningMEGLauderdale43 min
Mar 31, 8:01 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton44 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningMEGDyer42 min
Mar 31, 8:23 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy52 min
Mar 31, 8:25 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy50 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Tipton51 min
Mar 31, 8:49 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale26 min
Mar 31, 8:55 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood3 hr
Mar 31, 9:22 PM CDTSevere Thunderstorm WarningMEGFayette38 min
Mar 31, 9:30 PM CDTSevere Thunderstorm WarningMEGMcNairy24 min
Mar 31, 10:04 PM CDTSpecial Weather StatementMEGHardeman56 min
Mar 31, 10:14 PM CDTSevere Thunderstorm WarningMEGFayette46 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningMEGShelby62 min
Mar 31, 11:02 PM CDTFlash Flood WatchMEGChester, Fayette, Hardeman, Hardin, Haywood, Lauderdale and 4 more4 hr
Mar 31, 11:11 PM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Mar 31, 11:18 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby32 min
Mar 31, 11:53 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby52 min
Apr 1, 11:37 AM CDTRiver Flood AdvisoryMEGLauderdale, Tipton4 days
Apr 1, 4:22 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton38 min
Apr 1, 5:00 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton45 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.